Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Accidental intake of excess amoxillin. On resperidone, simvastatin and oxibutane. Should I be worried about toxification?

Hi I am 70 years old, and I took accidently 2 500 mg amoxillin at almost same time between 15 minutes time. I am also taking other medicines and are as following: 1. Resperidone 2mg 2. Simvastatin 20mg 3. Oxibutane 5mg All this should be taken at same time in the night. I am not feeling any symptoms of toxification. What should I do now to avoid any complications?
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
hi want to help
that it is very safe drug and it hasnt got any
drug inter action
also you have takken normal dose accedently
so dont wory
and you have got symptoms of anxiety
dr muhammad
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor